MathSciNet Relay Station
MathSciNet bibliographic data
MR249521 (40 #2766) 20.80
Jackson, D. A. The groups of units of the integral group rings of finite metabelian and finite nilpotent groups. Quart. J. Math. Oxford Ser. (2) 20 1969 319–331.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement